# SDR 99ZZZX1165

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Heritage Aviation,Inc., repair station IGXR989E
- Aircraft: N701RJ
- Make and model: Beech 100BEECH
- Aircraft serial: B23
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Part number: 35115236
- Condition: Cracked
- Location: Flap Track
- Part time: 6,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR OUTBOARD FLAP, INBOARD FLAP TRACK PN 35-115236 CRACKED ALLOWING FULL BURDEN OF SUPPORT OF FLAP TO BE PLACED ON REAR SPAR WEB.  FLAP TRACK STARTED TO PULL AFT CRACKING AFT SPAR WEB.  RIB ANGLE JUST FORWARD OF TRACK ALSO CRACKED.  CONTRACTED BEECH FOR ENGINEERING OF SPAR REPAIR.
